MathSciNet Relay Station
MathSciNet bibliographic data
MR450280 14G05 (12F20)
Colliot-Thélène, Jean-Louis; Sansuc, Jean-Jacques La $R$-équivalence sur les tores. (French) Ann. Sci. École Norm. Sup. (4) 10 (1977), no. 2, 175–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement